# SDR ASAA2024032048789

- Difficulty date: March 20, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Bs 990 Lbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT STA 990 LBL 40 CORRODED. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED WITH NEW ONE IAW B737-900 SRM 51-40-020-0G-0W= 1 O= .056 R= .027 L= 1 D= .029.
